# SDR ASOA02630

- Difficulty date: December 17, 2002
- Submitted: February 5, 2003
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 465
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3012000
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4212 - DURING GROUND INSPECTION IN ATL, THE LEFT FORWARD EXTERIOR EMERGENCY LIGHT AND EMERGENCY FLOOR TRACK LIGHTING BETWEEN ROWS 7-12 WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY UNIT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
